# SDR COMA0160014

- Difficulty date: December 24, 2000
- Submitted: January 3, 2001
- Operation: Air carrier
- Aircraft: N931CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7037
- Aircraft time: 16,432 hours, 15,697 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: Activated
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AMBER REVERSE ICON MESSAGE DURING FLIGHT. COULD NOT DUPLICATE.  FOUND NO DEFECTS, CLEANED WIRING CONNECTORS.
